MAUDE Adverse Event Report: Wilson-Cook Medical Inc (Cook Endoscopy) ACUSNARE POLYPECTOMY SNARE SOFT; Endoscopic electrosurgical unit and accessories

Wilson-Cook Medical Inc (Cook Endoscopy) ACUSNARE POLYPECTOMY SNARE SOFT; Endoscopic electrosurgical unit and accessories
Model Number G22631
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
ACUSNARE POLYPECTOMY SNARE SOFT
Common Device Name
Endoscopic electrosurgical unit and accessories
Manufacturer (Section D)
Wilson-Cook Medical Inc (Cook Endoscopy)
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc (Cook Endoscopy)
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50260221
Report Number1037905-2026-00415
Device Sequence Number10701334
Product Code FDI
UDI-Device Identifier00827002226319
UDI-Public(01)00827002226319(17)290226(10)W5011117
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22631
Device Catalogue NumberASM-1-S
Device Lot NumberW5011117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown